IJPAM: Volume 96, No. 2 (2014)


Waqar Khan$^1$, Faisal Yousafzai$^1$, M. Ikhlaq Chohan$^2$,
Anwar Zeb$^3$, Gul Zaman$^4$, Il Hyo Jung$^5$
$^1$School of Mathematical Sciences
University of Science and Technology of China
Hefei, 230026, P.R. CHINA
$^2$Department of Mathematics
Business Administration and Accounting
Buraimi University College
Al-Buraimi, OMAN
$^3$Department of Mathematics
COMSATS Institute of Information, Technology, Abbottabad, PAKISTAN
$^4$Department of Mathematics
University of Malakand
Chakdara Dir (Lower), Khyber Pakhtunkhwa, PAKISTAN
$^5$Department of Mathematics
Pusan National University
Geumjeong-Gu, Busan, 609-735, SOUTH KOREA

Abstract. This paper investigates exact solutions of steady Navier Stokes equations of an incompressible viscous fluid in a porous medium. Different flow situations are investigated using vorticity as a stream function. Making use of stream function, the two-dimensional flow equations are transformed into non-linear compatibility equation, and then it is linearized by vorticity function. Stream functions and velocity distributions are discussed for various flow situations.

Received: April 18, 2014

AMS Subject Classification: 76S05, 76S99, 74A99

Key Words and Phrases: porous medium, exact solutions, two-dimensional flows

Download paper from here.

DOI: 10.12732/ijpam.v96i2.7 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 96
Issue: 2
Pages: 235 - 247

Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).